# SDR SWAA2018112827191

- Difficulty date: November 14, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 58,512 hours, 23,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FORWARD OF THE DOOR CORRODED BETWEEN BS 787 TO BS 794, RBL 23.  R&R SHIELD PER SRM & DWG.
